MathSciNet Relay Station
MathSciNet bibliographic data
MR2129248 14J28
Shimada, Ichiro Supersingular $K3$ surfaces in characteristic 2 as double covers of a projective plane. Asian J. Math. 8 (2004), no. 3, 531–586.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement